Toggle Main Menu Toggle Search

ePrints

Doubly Robust Estimation of Optimal Dynamic Treatment Regimes

Lookup NU author(s): Dr Jessica Barrett, Professor Robin Henderson

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Barrett J, Henderson R, Rosthoj S

Publication type: Article

Publication status: Published

Journal: Statistics in Biosciences

Year: 2014

Volume: 6

Issue: 2

Pages: 244-260

Print publication date: 01/11/2014

Online publication date: 12/07/2013

Acceptance date: 20/06/2013

ISSN (print): 1867-1764

ISSN (electronic): 1867-1772

Publisher: Springer

URL: http://dx.doi.org/10.1007/s12561-013-9097-6

DOI: 10.1007/s12561-013-9097-6


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share